# SDR YENA20150911420

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 21,220 hours, 12,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 006435
- Condition: No Test
- Location: Emergency Lights
- Part time: 18,503 hours, 11,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WHILE PERFORMING EMERGENCY, BATTERY PACKS FAILED TEST.  R & R  IAW AMM 33-50-01.
